# SDR AALA20170215020

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 54,561 hours, 26,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR CLIP IS DETACHED. REINSTALLED CLIP. OPERATIONAL CHECK GOOD.
